# SDR NSVA2011246

- Difficulty date: September 26, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 350
- Aircraft time: 35,289 hours, 40,770 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Part number: 7327200561
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT RUDDER PEDAL ASSY P/N 7327200-561 CORRODED.  REPLACED ASSY.
